YESTERDAY HAD A DROP IN BLOOD GLUCOSE TO 64 AND WAS LOSING STRENGTH SO FAST I GOT SCARED. MY LEGS WERE LIKE RUBBER AND I WAS COLD ALL INSIDE OF ME ... I ATE AND ATE AND ATE, KNOWING ALL I HAD TO DO WAS TAKE A FEW BITES AND I WOULD BE ALRIGHT IN A FEW MINUTES, BUT IT WAS TOO SCARY .... DOCTOR TOOK THE METFORMIN AWAY AND PUT ME ON MORE GLIPIZIDE ... BUT THAT IS NOT GOING TO WORK ... I CANNOT STAND THOSE FEELINGS OF THE SUGAR "SUDDENLY" DROPPING ... AND I FEEL OUT OF CONTROL AND READY TO DIE, IT REALLY FEELS THAT WAY ... BUT THE PROBLEM NOW IS, TODAY IT WAS 375. I CANNOT WIN AND DO NOT KNOW WHAT TO DO ... I SLEPT FOR 5 HOURS THIS AFTERNOON ... COULD NOT WAKE UP. MONDAY I WILL SEE WHAT THE DOCTOR WANTS ME TO DO. OH, HE TOOK THE METFORMIN AWAY BECAUSE OF THE DIARRHEA ... SAID I COULD NOT LIVE LIKE THAT, BUT FROM WHAT I SEE, I CANNOT LIVE LIKE THIS EITHER ... HAVE TO FIND A HAPPY MEDIUM. ANY SUGGESTIONS????
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...